| Catalog Number |
RONYX27518UX |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Myocardial Infarction (1969)
| Date of Event |
12/26/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
During the index procedure two stent were implanted - one into the cx and one into the rca.On the same day.The patient suffered chest pain and was treated with medication.Patient reported to have recovered.The investigator assessed the event as not related to the index device or anti-platelet medication.Safety assessed the event as possible related to the device and not related to the anti-platelet medication.Cec adjudicated a non q-wave mi in the target vessel, 3rd udmi peri-pci.